MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MUST MINI MUST MINI POLYAXIAL SCREW 3.5 X 24 FULL THREAD + NUT; MUST MINI SCREW

MEDACTA INTERNATIONAL SA MUST MINI MUST MINI POLYAXIAL SCREW 3.5 X 24 FULL THREAD + NUT; MUST MINI SCREW
Model Number 03.75.007
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 july 2020: lot 1822191: (b)(4) items manufactured and released on 01-mar-2019.Expiration date: 2024-02-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional items invovled in the event, batch review performed on 13 july 2020: must mini 03.75.111 must mini polyaxial screw 4.0 x 32 full thread + nut (k171369), lot.1822701.Lot 1822701: (b)(4) items manufactured and released on 14-dec-2018.Expiration date: 2023-11-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Must mini 03.75.311 must mini polyaxial screw 4.5 x 32 full thread + nut (k171369), lot.1822182.Lot 1822182: (b)(4) items manufactured and released on 26-oct-2018.Expiration date: 2023-10-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During a post-op visit, it was observed that one set screw was disengaged from the must mini screw and two other set screws were loose.The surgeon revised the poly-axial screws at c7 and t2 with another company's product and revised the set screws in all remaining medacta poly-axial screws with medacta set screws.The surgery was completed successfully.2 set screws loose and 1 unscrewed.The two pedicle screws were revised due to the fact that the surgeon wanted a more robust construct and he implanted 2 pedicle screws and a 3.5mm - 6.0mm transition rod.The surgeon removed the set screws because he had to remove the rod so it was necessary to remove screws.The 3nm screwdriver has been used.

Brand Name
MUST MINI MUST MINI POLYAXIAL SCREW 3.5 X 24 FULL THREAD + NUT
Common Device Name
MUST MINI SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10269860
Report Number3005180920-2020-00424
Device Sequence Number3371581
Product Code NKG
UDI-Device Identifier07630030863219
UDI-Public07630030863219
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/12/2024
Device Model Number03.75.007
Device Catalogue Number03.75.007
Device Lot Number1822191
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2020
Initial Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR